# SDR CALA2023020100297

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N1902U
- Make and model: Airbus A320-232
- Aircraft serial: 2714
- Aircraft time: 47,866 hours, 23,475 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Condition: Failed
- Location: Lh Psngr Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK {A3NB-33-3-6013} - LEFT PASSENGER CABIN EMERGENCY LIGHTS BATTERY FAILED CAPACITY TEST. REMOVED AND REPLACED LEFT EMERGENCY LIGHT BATTERY IAW AMM 33-51-38
